Alert archive / Kansas / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 170, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Jun 1, 2008, 6:12 AM CDT for 6 counties in Kansas. It was in force for 63 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 1, 2008, 6:12 AM CDT (11:12 UTC)
- Expired
- Jun 1, 2008, 7:15 AM CDT
- In force
- 63 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
Counties Clark County, KS, Comanche County, KS, Ford County, KS, Gray County, KS, Kiowa County, KS, Meade County, KS
The radar
The Dodge City radar (KDDC), 45 km from the middle of the area, began a volume at 10:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 1, 6:55 AM CDT | HAIL 0.75 | 11 Ne Ashland, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 1, 5:18 AM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 11.2 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 136 J/kg
- Mixed-layer CIN
- -235 J/kg
- Mixed-layer LCL
- 1766 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 78 m²/s²
- 0-3 km storm-relative helicity
- 129 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KDDC 011113 SVRDDC KSC025-033-057-069-097-119-011215- /O.NEW.KDDC.SV.W.0170.080601T1112Z-080601T1215Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DODGE CITY KS 612 AM CDT SUN JUN 1 2008 THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN COMANCHE COUNTY IN SOUTH CENTRAL KANSAS. KIOWA COUNTY IN SOUTH CENTRAL KANSAS. CLARK COUNTY IN SOUTHWEST KANSAS. FORD COUNTY IN SOUTHWEST KANSAS. EXTREME SOUTHEASTERN GRAY COUNTY IN SOUTHWEST KANSAS. NORTHEASTERN MEADE COUNTY IN SOUTHWEST KANSAS. * UNTIL 715 AM CDT * AT 609 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM SOUTH DODGE CITY TO 4 MILES SOUTH OF MEADE...MOVING EAST AT 36 MPH. * LOCATIONS IMPACTED INCLUDE... FOWLER... MINNEOLA... FORD... KINGSDOWN... CLARK STATE LAKE... ACRES... MULLINVILLE... GREENSBURG... PROTECTION... RURAL RESIDENCES OF CLARK...FORD...KIOWA...NORTHEASTERN MEADE... NORTHWESTERN COMANCHE AND SOUTHEASTERN GRAY COUNTIES. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 PM CDT SUNDAY AFTERNOON FOR SOUTHWESTERN KANSAS. LAT...LON 3762 9908 3699 9957 3718 10047 3782 10004 TIME...MOT...LOC 1112Z 285DEG 31KT 3771 9992 3723 10029 $$ 18
4 follow-up statements
000 WWUS53 KDDC 011125 SVSDDC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 625 AM CDT SUN JUN 1 2008 KSC069-011135- /O.CAN.KDDC.SV.W.0170.000000T0000Z-080601T1215Z/ GRAY KS- 625 AM CDT SUN JUN 1 2008 ...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTHEASTERN GRAY COUNTY IS CANCELLED... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 PM CDT SUNDAY AFTERNOON FOR SOUTHWESTERN KANSAS. LAT...LON 3715 10033 3779 9986 3762 9908 3699 9957 TIME...MOT...LOC 1125Z 278DEG 42KT 3765 9971 3717 10008 $$ KSC025-033-057-097-119-011215- /O.CON.KDDC.SV.W.0170.000000T0000Z-080601T1215Z/ FORD KS-KIOWA KS-MEADE KS-CLARK KS-COMANCHE KS- 625 AM CDT SUN JUN 1 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 AM CDT FOR NORTHWESTERN COMANCHE...CLARK...EAST CENTRAL MEADE...KIOWA AND SOUTHEASTERN FORD COUNTIES... AT 621 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM FORD TO 15 MILES WEST OF ACRES...MOVING EAST AT 48 MPH. * LOCATIONS IMPACTED INCLUDE... FORD... KINGSDOWN... CLARK STATE LAKE... MULLINVILLE... ASHLAND... SITKA... GREENSBURG... PROTECTION... HAVILAND... RURAL RESIDENCES OF CLARK...EASTERN MEADE...KIOWA...NORTHWESTERN COMANCHE AND SOUTHEASTERN FORD COUNTIES. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 PM CDT SUNDAY AFTERNOON FOR SOUTHWESTERN KANSAS. LAT...LON 3715 10033 3779 9986 3762 9908 3699 9957 TIME...MOT...LOC 1125Z 278DEG 42KT 3765 9971 3717 10008 $$ 18
000 WWUS53 KDDC 011141 SVSDDC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 641 AM CDT SUN JUN 1 2008 KSC119-011151- /O.CAN.KDDC.SV.W.0170.000000T0000Z-080601T1215Z/ MEADE KS- 641 AM CDT SUN JUN 1 2008 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MEADE COUNTY IS CANCELLED... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 PM CDT SUNDAY AFTERNOON FOR SOUTHWESTERN KANSAS. LAT...LON 3710 10007 3760 9983 3757 9912 3699 9957 TIME...MOT...LOC 1141Z 278DEG 42KT 3752 9955 3714 9985 $$ KSC025-033-057-097-011215- /O.CON.KDDC.SV.W.0170.000000T0000Z-080601T1215Z/ FORD KS-KIOWA KS-CLARK KS-COMANCHE KS- 641 AM CDT SUN JUN 1 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 AM CDT FOR NORTHWESTERN COMANCHE...CLARK...SOUTHERN KIOWA AND SOUTHEASTERN FORD COUNTIES... AT 638 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 3 MILES SOUTHEAST OF BUCKLIN TO 3 MILES NORTH OF ACRES...MOVING EAST AT 48 MPH. * LOCATIONS IMPACTED INCLUDE... ACRES... ASHLAND... SITKA... PROTECTION... RURAL RESIDENCES OF CLARK...NORTHWESTERN COMANCHE...SOUTHEASTERN FORD AND SOUTHERN KIOWA COUNTIES. THIS STORM IS CONSIDERED A SUPERCELL STORM...WHICH HAS THE POTENTIAL TO CAUSE SERIOUS INJURY AND SIGNIFCANT DAMAGE TO PROPERTY. SUPERCELL STORMS CAN ALSO PRODUCE TORNADOES...HOWEVER THE PRIMARY THREAT WITH THIS STORM IS DESTRUCTIVE HAIL AND STRAIGHT LINE WINDS. SEEK SAFE SHELTER AND STAY AWAY FROM WINDOWS A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 PM CDT SUNDAY AFTERNOON FOR SOUTHWESTERN KANSAS. LAT...LON 3710 10007 3760 9983 3757 9912 3699 9957 TIME...MOT...LOC 1141Z 278DEG 42KT 3752 9955 3714 9985 $$ 18
000
WWUS53 KDDC 011158
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
658 AM CDT SUN JUN 1 2008
KSC057-097-011208-
/O.CAN.KDDC.SV.W.0170.000000T0000Z-080601T1215Z/
FORD KS-KIOWA KS-
658 AM CDT SUN JUN 1 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN KIOWA AND
SOUTHEASTERN FORD COUNTIES IS CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 PM CDT SUNDAY
AFTERNOON FOR SOUTHWESTERN KANSAS.
LAT...LON 3707 9995 3736 9982 3737 9928 3719 9942
3716 9943 3711 9949 3709 9948 3705 9953
3699 9957
TIME...MOT...LOC 1158Z 284DEG 39KT 3712 9969
$$
KSC025-033-011215-
/O.CON.KDDC.SV.W.0170.000000T0000Z-080601T1215Z/
CLARK KS-COMANCHE KS-
658 AM CDT SUN JUN 1 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 AM CDT
FOR NORTHWESTERN COMANCHE AND EASTERN CLARK COUNTIES...
AT 656 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 5 MILES SOUTHWEST OF SITKA...MOVING EAST AT 45 MPH.
* LOCATIONS IMPACTED INCLUDE...
SITKA...
PROTECTION...
RURAL RESIDENCES OF EASTERN CLARK AND NORTHWESTERN COMANCHE
COUNTIES.
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 PM CDT SUNDAY
AFTERNOON FOR SOUTHWESTERN KANSAS.
LAT...LON 3707 9995 3736 9982 3737 9928 3719 9942
3716 9943 3711 9949 3709 9948 3705 9953
3699 9957
TIME...MOT...LOC 1158Z 284DEG 39KT 3712 9969
$$
18000
WWUS53 KDDC 011210
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
710 AM CDT SUN JUN 1 2008
KSC025-033-011220-
/O.EXP.KDDC.SV.W.0170.000000T0000Z-080601T1215Z/
CLARK KS-COMANCHE KS-
710 AM CDT SUN JUN 1 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN COMANCHE AND
EASTERN CLARK COUNTIES EXPIRES AT 715 AM CDT...
THE SEVERE THUNDERSTORM HAS WEAKENED AND NO LONGER POSES A THREAT TO
LIFE OR PROPERTY...HOWEVER GUSTY WINDS...HEAVY RAIN...AND SMALL HAIL
WILL STILL BE POSSIBLE OVER EASTERN CLARK AND NORTHWESTERN COMANCHE
COUNTIES.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 PM CDT SUNDAY
AFTERNOON FOR SOUTHWESTERN KANSAS.
LAT...LON 3707 9995 3736 9982 3737 9928 3719 9942
3716 9943 3711 9949 3709 9948 3705 9953
3699 9957
TIME...MOT...LOC 1210Z 284DEG 39KT 3729 9945 3701 9956
$$
18What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 2:53 AM CDT, 3 hours 19 minutes earlier.
Area forecast discussion, Jun 1, 2:53 AM CDT, 3 hours 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 253 AM CDT SUN JUN 1 2008 .DISCUSSION... DAYS 1-2... NAM AND GFS BOTH ARE IN GOOD AGREEMENT WITH PCPN DEVELOPING EARLY THIS MORNING AND AGAIN SUNDAY NIGHT JUST NORTH OF OUR MID LVL BAROCLINIC ZONE WHERE GOOD WAA AND ISENTROPIC LIFT WAS PRESENT. ONLY DIFFERENCE BETWEEN THE TWO MODELS WERE THE EXACT LOCATION OF THIS BAROCLINIC ZONE. NAM WAS A LITTLE FURTHER SOUTH THAN THE GFS AND GIVEN THE LARGE AREA OF CONVECTION THAT WAS MOVING EAST ACROSS ERN CO EARLIER THIS MORNING WILL BE LEANING TOWARDS THE SLIGHTLY FURTHER SOUTH SOLUTION. WITH THIS IN MIND LOOKS LIKE THE CURRENT FORECAST IS ON THE RIGHT TRACK WITH HIGHEST POPS IN THE HYS REGION TOWARDS 12Z MONDAY. AS FOR THIS MORNING WILL USE A BLEND OF NAM AND RADAR TRENDS FOR TRACK OF STORMS THROUGH 15Z. GIVEN PCPN AND CLOUD COVER EXPECTED OVER THE NEXT 48 HOURS AM A LITTLE CONCERNED WITH HIGHS TODAY AND MONDAY IN THE NORTH. BASED ON 85H TEMPS AND MODEL SOUNDING IT APPEARS THAT THE COOLER MAV MAY BE CLOSER THAN THE WARM MET. FURTHER SOUTH WHERE THE CHANCE OF PCPN IS LESS LIKELY AND EXPECTING MORE SUN WILL TREND TOWARDS THOSE WARMER MET HIGHS. DAYS 3-7... SHORT TERM WEATHER OCCUPIED MUCH OF THE OVERNIGHT SHIFT. THE TUE-THU TIME FRAME WILL BE VERY ACTIVE ACROSS THE PLAINS, BUT EXACTLY WHERE IS VERY UNCLEAR AT THIS POINT. PATTERN RECOGNITION POINTS TO THE BEST CHANCE OF SEVERE STORMS IN THE EASTERN PART OF OUR FCST AREA FROM P28 TO HYS WHERE THE DEEPER LOW LEVEL MOISTURE WILL RESIDE IN THIS RATHER PROGRESSIVE PATTERN. THE MODELS DIFFER SOMEWHAT ON THE TIMING OF THE INDIVIDUAL SHORTWAVE TROUGHS. THE ECMWF IS THE ONLY MODEL SHOWING A ROBUST SHORTWAVE TROUGH APPROACHING THE SOUTHERN HIGH PLAINS ON TUESDAY SO WE WILL NOT BUY INTO THIS SOLUTION TONIGHT. BUT WITH A FRONT STILL AROUND ON TUESDAY, STORMS CANT BE RULED OUT. A MUCH STRONGER BUT PROGRESSIVE TROUGH WILL SWEEP ACROSS THE PLAINS ON WEDNESDAY. THE BEST CHANCE OF STORMS WILL BE IN OUR EAST, WITH NEGLIGIBLE CHANCES IN OUR FAR SW. ANOTHER SHORTWAVE TROUGH WILL CROSS THE PLAINS BY THURSDAY. BUT AGAIN THE BEST CHANCE OF STORMS WITH THIS SYSTEM WILL BE IN OUR FAR EASTERN COUNTIES. TEMPERATURES WERE NOT TWEAKED VERY MUCH AND LOOKED REASONABLE. && .AVIATION... THUNDERSTORMS ARE POSSIBLE AT GCK/DDC/HYS THROUGH 14Z. ANY LOW CLOUD COVER WILL BURN OFF BY MIDMORNING AT GCK/DDC. UNTIL THEN, CEILINGS WILL PROBABLY BE NO WORSE THAN MVFR OUTSIDE OF STORMS. BUT GCK COULD DROP BRIEFLY TO IFR CEILINGS AROUND 12Z. && .PRELIMINARY POINT TEMPS/POPS... DDC 81 64 89 64 / 40 20 0 0 GCK 80 62 89 62 / 60 20 0 0 EHA 87 61 98 62 / 30 0 0 0 LBL 86 62 97 64 / 30 0 0 0 HYS 79 62 82 64 / 40 60 30 10 P28 85 66 95 70 / 40 30 10 0 && .DDC WATCHES/WARNINGS/ADVISORIES... NONE. && FN18/24/24
Hazardous weather outlook, Jun 1, 4:37 AM CDT, 1 hour 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 437 AM CDT SUN JUN 1 2008 KSZ030-031-043>046-061>066-074>081-084>090-020945- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 437 AM CDT SUN JUN 1 2008 /337 AM MDT SUN JUN 1 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...SOUTH CENTRAL KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT. AN AREA OF STRONG TO SEVERE THUNDERSTORMS WILL CROSS SOUTHWEST KANSAS DURING THE EARLY MORNING HOURS. THE PRIMARY HAZARD FROM THESE STORMS WILL BE LARGE HAIL AND GUSTY WINDS. THE STRONGEST OF THESE STORMS THIS MORNING WILL REMAIN PRIMARILY NORTH OF A LINE EXTENDING FROM JOHNSON CITY TO DODGE CITY. A FEW ISOLATED SEVERE STORMS WILL ALSO BE POSSIBLE FURTHER SOUTH AND WEST THROUGH 9 AM. ANOTHER ROUND OF NIGHT TIME THUNDERSTORMS WILL BE POSSIBLE LATE TONIGHT AND EARLY MONDAY MORNING. THE PRIMARY HAZARD FROM THESE STORMS WILL ONCE AGAIN BE LARGE HAIL. AT THIS TIME THE EXPECTED TRACK OF THESE STORMS WILL KEEP THE BULK OF THE PRECIPITATION AND HAIL NORTH OF A GARDEN CITY TO LARNED LINE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THROUGH 9 AM THIS MORNING NORTH OF A JOHNSON CITY TO DODGE CITY LINE. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC
In the hours before
Local storm report, Jun 1, 4:57 AM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
457 AM CDT SUN JUN 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0451 AM HAIL E GARDEN CITY 37.98N 100.86W
06/01/2008 E0.75 INCH FINNEY KS LAW ENFORCEMENT
&&
18Local storm report, Jun 1, 5:26 AM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
526 AM CDT SUN JUN 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0524 AM HAIL INGALLS 37.83N 100.45W
06/01/2008 E1.75 INCH GRAY KS LAW ENFORCEMENT
&&
18Local storm report, Jun 1, 6:01 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
601 AM CDT SUN JUN 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 AM HAIL 4 SSW HAVILAND 37.57N 99.13W
06/01/2008 E1.25 INCH KIOWA KS TRAINED SPOTTER
&&
18Local storm report, Jun 1, 6:09 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
609 AM CDT SUN JUN 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 AM HAIL 2 S MONTEZUMA 37.57N 100.44W
06/01/2008 E1.00 INCH GRAY KS LAW ENFORCEMENT
&&
BURKEThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 4:26 AM CDT | Severe Thunderstorm Warning | DDC | Hamilton, Stanton | 64 min |
| Jun 1, 4:43 AM CDT | Severe Thunderstorm Warning | DDC | Finney, Ford, Gray, Haskell, Hodgeman | 62 min |
| Jun 1, 5:02 AM CDT | Severe Thunderstorm Warning | DDC | Edwards, Kiowa, Pratt, Stafford | 58 min |
| Jun 1, 5:15 AM CDT | Severe Thunderstorm Warning | DDC | Gray, Haskell, Meade, Seward | 60 min |
| Jun 1, 5:23 AM CDT | Severe Thunderstorm Warning | DDC | Grant, Hamilton, Morton, Stanton, Stevens | 20 min |
| Jun 1, 5:29 AM CDT | Severe Thunderstorm Warning | DDC | Clark, Edwards, Ford, Kiowa | 61 min |
| Jun 1, 5:32 AM CDT | Severe Thunderstorm Warning | DDC | Clark, Finney, Ford, Gray, Hodgeman, Meade | 43 min |
| Jun 1, 5:39 AM CDT | Severe Thunderstorm Warning | DDC | Barber, Comanche, Kiowa, Pratt | 66 min |
| Jun 1, 6:15 AM CDT | Severe Thunderstorm Warning | DDC | Barber, Comanche, Kiowa, Pratt | 60 min |
| Jun 1, 6:29 AM CDT | Severe Thunderstorm Warning | DDC | Barber, Pratt | 46 min |
| Jun 1, 7:01 AM CDT | Severe Thunderstorm Warning | DDC | Barber | 40 min |
| Jun 1, 7:19 AM CDT | Special Weather Statement | DDC | Comanche | 41 min |
| Jun 1, 7:27 AM CDT | Severe Thunderstorm Warning | DDC | Barber, Comanche | 24 min |
| Jun 1, 3:05 PM CDT | Flood Watch | DDC | Ellis, Rush, Trego | 15 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.